MathSciNet Relay Station
MathSciNet bibliographic data
MR2410531 (2009b:39039) 39B52 (26E50 39B82 46S40)
Mirmostafaee, A. K.; Mirzavaziri, M.; Moslehian, M. S. Fuzzy stability of the Jensen functional equation. Fuzzy Sets and Systems 159 (2008), no. 6, 730–738.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement